| Model Number |
10884450330323 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that the dilator separated inside the patient after insertion.The patient was sent to the emergency room where ct scan revealed the dilator was located near the femoro-illiac vein juncture and will have a procedure to have it removed.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.